# SDR DALA2022121208000

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 54,065 hours, 27,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Frms 2-3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 - NICK EXTERNAL SKIN LOCATED BTW FR 2 TO FR 3 AND 8 INCH BELOW OF LH S IDE STRINGER AT LOWER FUSELAGE.   REWORKED AREA AS PER A319 SRM 51-73-00 AND EVALUATED AREA FOUND OUT OF LIMITS AS PER A319 SRM 53-11-11-283-011FIG.001;FIG.002. (2531296)
